# SDR SWAA2022071426365

- Difficulty date: July 6, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECORD MEASUREMENTS FOR CRACK ON FUSELAGE FRAME AT STA 312; ABOVE FED. (ATTACHED TO FAULT TTG8Q00DOUC0) / [01] UPDATED MEASUREMENT FIELD;[02] REPAIR ACCOMPLISHED ON CUSTOMER CARD # TTG8Q00DOUC0;[03] REPAIR ACCOMPLISHED ON CUSTOMER CARD # TTG8Q00D8QGS (M-22-153-01244);[04] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1 & 3. VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
